IBEX Pain Relief – 24 Capsules combines the formula of ibuprofen, paracetamol and caffeine to provide effective relief from the symptoms of headaches, neuralgia, toothaches, rheumatic or muscular pain and oestoearthritis.
Each capsule contains 200mg of Ibuprofen, 325mg of Paracetamol and 30mg of Caffeine
Direction for Use
For oral use only. Adults should take 3 to 6 capsules daily in three equally divided doses or as prescribed your doctor. Children between the age of 6 and 12 years should be given 1 capsule every 8 hours as required but not exceeding 3 capsules per day.
Keep out of the reach of children and store in dry cool place.
- Active Ingredient
- Drug Strength
- Drug Dispensing
- Dosage Form
- Drug Administration
- NAFDAC Reg No
- Sanofi Aventis